Items where Division is "Faculty of Engineering, Science and Mathematics > School of Mathematics" and Year is 2021

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: K | R | S
Number of items: 6.

K

Kamberi, Lazim (2021) STATISTICAL ANALYSIS ON INFORMATION TECHNOLOGY IMPACT IN QALITY LEARNING OF MATHEMATICS (FOR GRADES VI-IX). Journal of Natural Sciences and Mathematics of UT, 6 (11-12). pp. 123-134. ISSN 2671-3039

R

Ramani-Halili, Rushadije (2021) PARAMEDIAL ARCHIMEDEAN SEMIGROUPS. Journal of Natural Sciences and Mathematics of UT, 6 (11-12). pp. 140-143. ISSN 2671-3039

S

Sadiki, Flamure (2021) SOME PROPERTIES OF PROJECTIVE GEOMETRY IN CODING THEORY. Journal of Natural Sciences and Mathematics of UT, 6 (11-12). pp. 118-122. ISSN 2671-3039

Salihi, Ylldrita and Rasimi, Krutan (2021) STABILITY ANALYSIS FOR ONE-DIMENSIONAL NONLINEAR DYNAMICAL SYSTEMS WITH MATHEMATICA. Journal of Natural Sciences and Mathematics of UT, 6 (11-12). pp. 144-152. ISSN 2671-3039

Shaini, Bilall (2021) STOCHASTIC DIFFERENTIAL EQUATIONS SIMULATION OF EULER-MARUYAMA APPROXIMATION METHOD. Journal of Natural Sciences and Mathematics of UT, 6 (11-12). pp. 110-117. ISSN 2671-3039

Shaqiri, Mirlinda (2021) COMPARING STUDENT SUCCESS BEFORE AND DURING THE PANDEMIC. Journal of Natural Sciences and Mathematics of UT, 6 (11-12). pp. 135-139. ISSN 2671-3039

This list was generated on Wed May 18 03:19:57 2022 CEST.